# SDR UPS04441802

- Difficulty date: January 26, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Aft Cargo Bilge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO BILGE AREA - FS 1720, STR 49R - 51R SHEAR TIES CRACKED.  AFT CARGO COMPT BS 1720 STR 49R - STR 51R SHEAR TIE REPAIR CARRIED OUT IAW SRM 53-10-04 FIG 3.
